# SDR DHL2002362012

- Difficulty date: December 12, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 FIRE LOOP "B" INOPERATIVE.  DEFERRED LOOP "B" ON NR 2 ENGINE IAW MEL 26-12-01-1. DMI 11220.   ENGINE NR 2 FIRE LOOP "B" INOPERATIVE.   FOUND UNDER PYLON "B" DETECTOR LOOP 26 WD DIRTY AND LOOSE. CLEANED, SECURED, AND CHECKED PER M/M 26-12-12. OPS OK THIS CLEARS DMI 11220.
